# SDR TWAA0006902

- Difficulty date: May 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 36,928 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SEETEXT
- Condition: Inoperative
- Location: Seat 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT 17C AND THE RT SIDE NUMBER 2 CABIN DOOR EXTERIOR EMERGENCY LIGHT WERE INOPERATIVE.  REPLACED THE LAMP ASSY (P/N 8074-1) AT SEAT 17C, AND REPLACED THE LAMP (P/N 767) AT THE R2 CABIN DOOR.  CHECK-C 9-23-99 PAE.
